MAUDE Adverse Event Report: HOLOGIC, INC. TLIIQ FETAL FIBRONECTIN TEST; ENZYME IMMUNOASSAY, FETAL FIBRONECTIN

HOLOGIC, INC. TLIIQ FETAL FIBRONECTIN TEST; ENZYME IMMUNOASSAY, FETAL FIBRONECTIN
Catalog Number 01200
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer noted that the sample in question was thick/mucoidal, which may impact results.Hologic provided customer with additional guidance regarding sample collection and handling.Customer reported there was no patient sample remaining, and they did not want to send the tliiq® analyzer or related materials back to hologic for investigation.Hologic has not been informed of any adverse patient outcomes related to this event.
 
Event or Problem Description
On (b)(6) 2026, customer reported receiving discrepant fetal fibronectin (ffn) patient results while using the rapid ffn® cassettes (lot b5913) on their tliiq® analyzer (sn (b)(6).The initial sample result was positive, and the same sample was run again twice within two hours of the initial test.Both retest results were negative, using the same cassette lot (b5913).Customer confirmed that the daily qc (qcette sn (b)(6) and liquid controls (positive control lot 921415; negative control lot 921416) passed without issues.Customer did not provide information regarding the patient, reason for sample retest, or results reporting.Hologic has not been informed of any adverse patient outcomes related to this event.

Brand Name
TLIIQ FETAL FIBRONECTIN TEST
Common Device Name
ENZYME IMMUNOASSAY, FETAL FIBRONECTIN
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
grace nareau
10210 genetic center drive
san diego, CA 92121
8584108040
MDR Report Key24795580
Report Number2024800-2026-00017
Device Sequence Number8858497
Product Code LKV
UDI-Device Identifier25420045501154
UDI-Public25420045501154
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P920048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number01200
Device Lot NumberB5913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown